# SDR USAA20090707SB112

- Difficulty date: July 4, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - PILOT REPORTED THE FORWARD ENTRY DOOR STICKS WHEN OPENING.  MAINTENANCE REPLACED HOLD OPEN LATCH GUIDE ARM PIN AND SNAP RING.  DOOR OPERATIONAL CHECK OK PER MM 52-11-00-5-705-060.
